# SDR SWIA2025071500512

- Difficulty date: May 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 50,362 hours, 43,718 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL "Z" STIFFENER AT B.L. 0.00 ON AFT SIDE OF F.S. 621.00 BULKHEAD HAS CHAFE DAMAGE FROM APU SHUTOFF VALVE.  (C-CHECK RO 07/15/2025)COMPLETED CHAFE REPAIR OF VERTICAL Z STIFFENER @ BL0 ON AFT SIDE OF FS621 BULKHEAD PER REO 601R-53-61-8338 REV--, DATED 2025-06-05. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED
